Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 214514, 3 pages
http://dx.doi.org/10.1155/2014/214514
Editorial

Advanced Nonlinear Dynamics of Population Biology and Epidemiology

1College of Mathematics and Information Science, Wenzhou University, Wenzhou 325035, China
2Science and Mathematics Faculty, School of Letters and Sciences, Arizona State University, Mesa, AZ 85212, USA
3Department of Mathematics and Statistics, Indian Institute of Technology Kanpur, Kanpur 208016, India
4School of Biomedical Engineering, Third Military Medical University, Chongqing 400038, China

Received 6 November 2014; Accepted 6 November 2014; Published 22 December 2014

Copyright © 2014 Weiming Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.